# SDR UIEA2019050804153

- Difficulty date: May 8, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 69,398 hours, 16,170 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 6259469
- Part serial: 086C5024
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK TEMP IN AUTO MODE INOP. ( TRANSFERRED TO MDDR 111374 PER MEL 21-51-03-01 CAT "C".   LP 1053418 - REMOVED AND REPLACED PACK TEMP CONTROLLER IAW AMM 21-51-14. )
